# SDR CA190802006

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 9912007101
- Condition: Failed
- Location: Cabin Ir
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB SHORTLY BEFORE CRUISE FL360 ` L BLEED DUCT` WARNING MESSAGE APPEARED ON EICAS. CREW STARTED TO DO EMERGENCY PROCEDURES ACCORDING QRH AND IN SAME TIME TURNED BACK TO DEPARTURE AIRPORT. INITIATED DESCENT TO LOWER ALTITUDE WITH HIGH RATE .DURING DESCENT CABIN ALTITUDE STARTED TO INCREASE AND REACHED 10000 WHEN CROSSING 26000 FEET. CAB ALT WARNING MESSAGE APPEARED ON EICAS. WE COMMENCED ACTIONS ACCORDING THE EMERGENCY DESCEND CHECK LIST. AFTER REACHING FL80 BURNED FUEL FOR REDUCE LANDING WEIGHT AND AFTER 1 HOUR AND 44 MIN SUCCESSFULLY LANDED. ADDITIONAL INFO FROM AFSR: O2 MASKS DONNED, NO EMERGENCY DECLARED. (TC# 20190802006)
